# SDR SWIA201440507

- Difficulty date: December 2, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE, MIDWAY BETWEEN INBD AND CENTER ACTUATOR L/E SKIN CHAFED.  BLENDED CHAFE ON LT INBD FLAP VANE, MIDWAY BETWEEN INBD AND CENTER ACTUATOR L/E SKIN IAW REO.
